SUCRA検索
  
     詳細検索
インデックスツリー

詳細



閲覧数:939
ID KY-AA12318206-6002-19
アイテムタイプ Article
このアイテムを表示する
本文 KY-AA12318206-6002-19.pdf
Type : application/pdf Download
Size : 1.1 MB
Last updated : Sep 29, 2011
Downloads : 409

Total downloads since Sep 29, 2011 : 409
タイトル A Construction of Generalized Infinite-Dimensional Cantor-Manifold<数学・自然科学>
別タイトル
一般化された無限次元カントル多様体の構成
著者
木村, 孝 (KIMURA, Takashi)
Department of Mathematics, Faculty of Education, Saitama University
[出版社版]
出版者 埼玉大学教育学部
日付
出版年: 2011 - 2011
作成日: 2011-09-29
更新日: 2014-12-11
上位タイトル
埼玉大学紀要. 教育学部 (Journal of Saitama University. Faculty of Education). Vol.60, No.2  (2011. ) ,p.227- 236
抄録 We construct a separable metrizable space T satisfying the following conditions:
(1) T is weakly infinite dimensional. and
(2) T can not be separated by any hereditarily weakly infinite dimensional subspace of T.
This is a negative answer to a problem of Krasinkiewicz.
キーワード
Cantor manifold
weakly infinite dimensional
言語
eng
資源タイプ text
ジャンル Departmental Bulletin Paper
Index
/ Public / 埼玉大学 / 教育学部
/ Public / ジャンル別 / 研究紀要 / 埼玉大学 / 教育学部紀要
/ Public / 主題別 / 数物系科学 / 数学 / 幾何学
関連アイテム


メインメニュー
SUCRAについて
リンク
SUCRAログイン
ユーザ名

パスワード